# SDR AALA20111122AFW03

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 47,602 hours, 5,853 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT PYLON AFT FAIRING FRAME NUMBER 4 SPLICE PLATE IS CRACKED.  ACCOMPLISHED REPAIR PER EA B777-54-0054736.
